A proof of some asymptotic formulas for solutions of differential equations involving a small parameter
Doklady Akademii Nauk, Tome 120 (1958) no. 5, pp. 967-969
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_120_5_a9,
author = {E. F. Mishchenko and L. S. Pontryagin},
title = {A proof of some asymptotic formulas for solutions of differential equations involving a small parameter},
journal = {Doklady Akademii Nauk},
pages = {967--969},
year = {1958},
volume = {120},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_120_5_a9/}
}
TY - JOUR AU - E. F. Mishchenko AU - L. S. Pontryagin TI - A proof of some asymptotic formulas for solutions of differential equations involving a small parameter JO - Doklady Akademii Nauk PY - 1958 SP - 967 EP - 969 VL - 120 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1958_120_5_a9/ LA - ru ID - DAN_1958_120_5_a9 ER -
%0 Journal Article %A E. F. Mishchenko %A L. S. Pontryagin %T A proof of some asymptotic formulas for solutions of differential equations involving a small parameter %J Doklady Akademii Nauk %D 1958 %P 967-969 %V 120 %N 5 %U http://geodesic.mathdoc.fr/item/DAN_1958_120_5_a9/ %G ru %F DAN_1958_120_5_a9
E. F. Mishchenko; L. S. Pontryagin. A proof of some asymptotic formulas for solutions of differential equations involving a small parameter. Doklady Akademii Nauk, Tome 120 (1958) no. 5, pp. 967-969. http://geodesic.mathdoc.fr/item/DAN_1958_120_5_a9/